Research Repository

Finite-time stabilization of Markovian jump delay systems – a switching control approach

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Peng, L (2017) Finite-time stabilization of Markovian jump delay systems – a switching control approach. International Journal of Robust and Nonlinear Control, 27 (2). 298 - 318. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: eISSN: 1099-1239; switching controller; average dwell time; jump system; boundedness
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 27 Mar 2017 22:35
Last Modified: 17 Sep 2019 06:51
URI: http://vuir.vu.edu.au/id/eprint/32850
DOI: https://doi.org/10.1002/rnc.3575
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar